MathSciNet Relay Station
MathSciNet bibliographic data
MR1181718 05A16 (60C05 60F05)
Gao, Zhicheng; Richmond, L. Bruce Central and local limit theorems applied to asymptotic enumeration. IV. Multivariate generating functions. Asymptotic methods in analysis and combinatorics. J. Comput. Appl. Math. 41 (1992), no. 1-2, 177–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement